MAUDE Adverse Event Report: ARTHREX, INC. CRVD SPEAR, FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CRVD SPEAR, FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number CRVD SPEAR, FIBERTAK
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/2/2021, it was reported by a sales representative via sems that (2) ar-2948ct curved spears were missing the laser line that represents the curved side of the drill guide, which makes it difficult to properly orient the guide while in the shoulder.This was discovered during a procedure.The surgeon was able to complete the procedure successfully; however, during the anchor insertion, the anchor kept catching half way down on of these drill guides.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
CRVD SPEAR, FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19397180
Report Number1220246-2024-03907
Device Sequence Number7762166
Product Code LXH
UDI-Device Identifier00888867099241
UDI-Public00888867099241
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRVD SPEAR, FIBERTAK
Device Catalogue NumberAR-2948CT
Device Lot Number10368773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown